# SDR REXA2021080600536

- Difficulty date: July 21, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Bs 333 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT 26L AT FS333 IS CORRODED JC: 900-53-140-500 - REMOVED & REPLACED STGR SPLICE @ 26L @ FS333 IAW CRJ900 SRM 51-42-06
